# SDR HEEA078290

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 206064804113
- Condition: Corroded
- Location: Eng Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COWLING CORRODED.
